MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PARTIAL ARTICULAR SURFACE LEFT MEDIAL SIZE H 9 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PARTIAL ARTICULAR SURFACE LEFT MEDIAL SIZE H 9 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544)
Date of Event 04/17/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Age or date of birth: (b)(6).Mfr site: (b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device remains implanted, therefore no visual inspection can be performed.Device history record (dhr) was reviewed and no discrepancies were found.Medical records were provided and reviewed by a health care professional.The medical records identified: moderate pain, difficulty ambulating for periods of time greater than 30 minutes, mild medial joint line pain, dissatisfied with end results, and patient is anxious and depressed.A definitive root cause cannot be determined.Additional associated products and mdrs: 42558000601 partial femur cemented size 6 left medial lot# 63458359 mdr: 0001825034-2021-01650; 42538000801 partial tibial cemented size h left medial lot# 63419150 mdr: 0001825034-2021-01651.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that primary left partial knee was performed.Subsequently at the 1 year clinical visit patient reports moderate pain, decline in adls, decline in ambulating and dissatisfied.Patient remains implanted.

Brand Name
PARTIAL ARTICULAR SURFACE LEFT MEDIAL SIZE H 9 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11900827
Report Number0001822565-2021-01465
Device Sequence Number14338272
Product Code HSX
UDI-Device Identifier00880304818545
UDI-Public(01)00880304818545(17)210731(10)63425060
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberN/A
Device Catalogue Number42518200809
Device Lot Number63425060
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age84 YR
Patient Weight72